MAUDE Adverse Event Report: EXACTECH, INC. COCR FEM HEAD 28MM +3.5 OFFSET 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. COCR FEM HEAD 28MM +3.5 OFFSET 12/14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number COCR FEM HEAD 28MM +3.5 OFFSET 12/14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: novation cfs cem, std, size 13 (cat# 168-50-13).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the exactech hip replacement study, approximately two months post tha, the (b)(6) y/o female patient experienced left hip prosthesis dislocation.The event is possibly related to the device and definitely related to the procedure.Patient was discharged to extended care facility with a walker 3 days postop.Device will not return due to clinical study policy.
 
Additional Manufacturer Narrative
As reported by the exactech hip replacement study, approximately two months post tha, the 80 y/o female patient experienced left hip prosthesis dislocation.The event is possibly related to the device and definitely related to the procedure.Patient was discharged to extended care facility with a walker 3 days postop.Device will not return due to clinical study policy.Based on review of all available information, there is no evidence to suggest that the reported dislocation and revision are related to any design, manufacturing, or patient related issues.The cause of the dislocation and revision is most likely is related to the patient¿s underlying condition; however, that could not be confirmed.

Brand Name
COCR FEM HEAD 28MM +3.5 OFFSET 12/14
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key12046233
Report Number1038671-2021-00304
Device Sequence Number11629146
Product Code JDI
UDI-Device Identifier10885862026781
UDI-Public10885862026781
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K041906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/16/2018
Device Model NumberCOCR FEM HEAD 28MM +3.5 OFFSET 12/14
Device Catalogue Number142-28-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age80 YR